# SDR YV3R2019061220118

- Difficulty date: June 4, 2019
- Submitted: June 12, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HV
- Make and model: Robsin R22BETAII
- Aircraft serial: 4793
- Aircraft time: 53 hours
- Engine: Lyc O360J2A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Probe
- Part number: A0585
- Part serial: A1810106
- Condition: Inoperative
- Location: Carb Cat
- Part time: 53 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED CARBURETOR AIR TEMPERATURE PROBE WAS INOPERATIVE.
